International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1992 / Article

Open Access

Volume 15 |Article ID 324981 | https://doi.org/10.1155/S0161171292000413

A. H. Essawy, M. S. Faltas, "Transient development of gravity waves for two layered fluids", International Journal of Mathematics and Mathematical Sciences, vol. 15, Article ID 324981, 6 pages, 1992. https://doi.org/10.1155/S0161171292000413

Transient development of gravity waves for two layered fluids

Received11 Dec 1989

Abstract

The transient gravity waves generated by a harmonically oscillating wave maker immersed in two incompressible fluids, the upper fluid having a free surface, is considered. The resulting linearized initial value problem is solved using the method of generalized functions, and asymptotic analysis for large time and distance are given for the elevation.

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views87
Downloads253
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.